Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 4 records found  Search took 0.00 seconds. 
1.
13 p, 182.2 KB A class of invariant polynomials and an application in group cohomology / Chapman, G. R. (University of Guelph. Department of Mathematics and Statistics (Canadà))
1984 - 10.5565/PUBLMAT_28184_01
Publicacions de la Secció de Matemàtiques, V. 28 n. 1 (1984) p. 5-17  
2.
60 p, 1.2 MB Aritmética i analisi formalment recursives / Tomás Pons, Francesc (Universidad Nacional Autónoma de México.Instituto de Matemáticas)
1984 - 10.5565/PUBLMAT_28184_02
Publicacions de la Secció de Matemàtiques, V. 28 n. 1 (1984) p. 19-78  
3.
24 p, 355.0 KB Equivariant maps up to homotopy and borel spaces / Fuchs, Martin (Michigan State University. Department of Mathematics (USA))
1984 - 10.5565/PUBLMAT_28184_03
Publicacions de la Secció de Matemàtiques, V. 28 n. 1 (1984) p. 79-102  
4.
10 p, 145.6 KB Estudi d'un punt d'atur sobre N*N / Farré, Mercè (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1984 - 10.5565/PUBLMAT_28184_04
Publicacions de la Secció de Matemàtiques, V. 28 n. 1 (1984) p. 103-112  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.